CureZone   Log On   Join
Re: Probiotics Rash ?
 
VX Views: 1,912
Published: 8 years ago
 
This is a reply to # 2,034,476

Re: Probiotics Rash ?


Probiotics can definitely cause rash.

Stop taking it for a week and start again but at a much smaller dose and see what happens.

You don't want to start too fast with probiotics, it can lead to serious infections and create other problems.

You might also want to consider getting probiotics from foods instead, like the other poster suggested. (Organic or raw milk) kefir and (raw unpasteurized) sauerkraut.

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.157 sec, (1)